MathSciNet Relay Station
MathSciNet bibliographic data
MR1871975 14G35 (11G18)
Görtz, Ulrich On the flatness of models of certain Shimura varieties of PEL-type. Math. Ann. 321 (2001), no. 3, 689–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement